Economics Faculty Database
Economics
Arts & Sciences
Duke University

 HOME > Arts & Sciences > Economics > Faculty    Search Help Login pdf version printable version 

Publications of Jia Li    :chronological  alphabetical  combined  bibtex listing:

Journal Articles

  1. Li, J; Todorov, V; Tauchen, G, Jump factor models in large cross-sections, Quantitative Economics, vol. 10 no. 2 (May, 2019), pp. 419-456 [doi]  [abs]
  2. Li, J; Todorov, V; Tauchen, G; Lin, H, Rank Tests at Jump Events, Journal of Business & Economic Statistics, vol. 37 no. 2 (April, 2019), pp. 312-321, Informa UK Limited [doi]  [abs]
  3. Li, J; Liu, Y; Xiu, D, Efficient estimation of integrated volatility functionals via multiscale Jackknife, The Annals of Statistics, vol. 47 no. 1 (February, 2019), pp. 156-176, Institute of Mathematical Statistics [doi]  [abs]
  4. Bollerslev, T; Li, J; Xue, Y, Volume, volatility, and public news announcements, Review of Economic Studies, vol. 85 no. 4 (October, 2018), pp. 2005-2041, Oxford University Press (OUP) [doi]  [abs]
  5. Li, J; Xiu, D, Comment on: Limit of Random Measures associated with the increments of a Brownian Semimartingale, Journal of Financial Econometrics, vol. 16 no. 4 (September, 2018), pp. 570-582, Oxford University Press (OUP) [doi]
  6. Li, J; Todorov, V; Tauchen, G; Chen, R, Mixed-scale jump regressions with bootstrap inference, Journal of Econometrics, vol. 201 no. 2 (December, 2017), pp. 417-432 [doi]  [abs]
  7. Li, J; Todorov, V; Tauchen, G, Adaptive estimation of continuous-time regression models using high-frequency data, Journal of Econometrics, vol. 200 no. 1 (September, 2017), pp. 36-47, Elsevier BV [doi]  [abs]
  8. Li, J; Todorov, V; Tauchen, G, Robust Jump Regressions, Journal of the American Statistical Association, vol. 112 no. 517 (January, 2017), pp. 332-341, Informa UK Limited [doi]  [abs]
  9. Li, J; Todorov, V; Tauchen, G, Jump Regressions, Econometrica, vol. 85 no. 1 (January, 2017), pp. 173-195, The Econometric Society [doi]  [abs]
  10. Li, J; Todorov, V; Tauchen, G, ESTIMATING THE VOLATILITY OCCUPATION TIME VIA REGULARIZED LAPLACE INVERSION, Econometric Theory, vol. 32 no. 5 (October, 2016), pp. 1253-1288, Cambridge University Press (CUP), ISSN 0266-4666 [doi]  [abs]
  11. Li, J; Todorov, V; Tauchen, G, Inference theory for volatility functional dependencies, Journal of Econometrics, vol. 193 no. 1 (July, 2016), pp. 17-34, Elsevier BV, ISSN 0304-4076 [doi]  [abs]
  12. Li, J; Xiu, D, Generalized Method of Integrated Moments for High-Frequency Data, Econometrica, vol. 84 no. 4 (July, 2016), pp. 1613-1633, The Econometric Society [doi]  [abs]
  13. Li, J; Patton, AJ, Asymptotic Inference about Predictive Accuracy Using High Frequency Data no. 163 (July, 2013), pp. 223-240, Elsevier BV [doi]  [abs]
  14. Li, J, Robust estimation and inference for jumps in noisy high frequency data: A local-to-continuity theory for the pre-averaging method, Econometrica, vol. 81 no. 4 (July, 2013), pp. 1673-1693, The Econometric Society, ISSN 0012-9682 [Gateway.cgi], [doi]  [abs]
  15. Li, J; Todorov, V; Tauchen, G, Volatility occupation times, The Annals of Statistics, vol. 41 no. 4 (2013), pp. 1865-1891, Institute of Mathematical Statistics, ISSN 0090-5364 [doi]  [abs]
  16. Aït-Sahalia, Y; Jacod, J; Li, J, Testing for jumps in noisy high frequency data, Journal of Econometrics, vol. 168 no. 2 (June, 2012), pp. 207-222, Elsevier BV, ISSN 0304-4076 [doi]  [abs]

Duke University * Arts & Sciences * Economics * Faculty * Research * Staff * Master's * Ph.D. * Reload * Login